# SDR AMTA200600449

- Difficulty date: July 26, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: S242T101112
- Part serial: 98103102
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IRS FAULT LIGHT ILLUMINATED ON LANDING (CENTER).  UNABLE TO DUPLICATE ON GROUND.  IAW GMM CH 8, SWAPPED RT AND CTR IRU`S FOR TROUBLESHOOTING.  REMOVAL AND INSTALLATION IAW MM.  SYSTEMS OPS CHECK NORMAL CURRENT RT POS: PN S242T1010-112, SN 98103102.  (K)
